HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Duality Theorem for Stochastic Optimal Control Problem

Files in This Item:
pre652.pdf187.49 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83805

Title: Duality Theorem for Stochastic Optimal Control Problem
Authors: Mikami, Toshio Browse this author
Thieullen,Mich¥`ele Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 652
Start Page: 1
End Page: 28
Abstract: We give a duality theorem for the stochastic optimal control problem with a convex cost function and show that the minimizer can be characterized by a class of forward-backward stochastic differential equations. As an application, we give an approach, from the duality theorem, to h-path processes for diffusion processes.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69459
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University